# SDR 20001108SH035

- Difficulty date: October 4, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N6103X
- Make and model: Snias AS350B2
- Aircraft serial: 2723
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 350A23101920
- Condition: Cracked
- Location: Tailboom
- Part time: 3,262 hours
- Component: Battery Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION WITH HORIZONTAL STABILIZER REMOVED, NOTICED 2 LOOSE RIVETS THAT ATTACH RT AFT GUSSET OF BATTERY SHELF TO BULKHEAD LOCATED AT BOOM STATION 119.0.  THIS IS AN STC RELOCATING THE BATTERY TO THE TAILBOOM.  STC NR SH5117NM, HELD AND INSTALLED BY AMERICAN EUROCOPTER PRIOR TO DELIVERY.  RIVET TYPE:  CR3212-4.  ON ANOTHER OCCASION, 2 OF THESE 3 ATTACH RIVETS WERE FOUND SHEARED.  BELIEVE VIBRATION COULD BE SOURCE OF PROBLEM AS BATTERY IS HELD DOWN BY FWD AND AFT HOLD-DOWN BRACKETS AT BASE OF BATTERY.  NO FEATURE TO HOLD BATTERY DOWN FROM TOP.  ALTHOUGH BATTERY FELT SECURE PRIOR TO REMOVAL, FRETTING WAS NOTICED ON THE RT UNDERSIDE AFT HOLD-DOWN BRACKET.  (X)
